Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Rash on elbows and back of arms, red and colorless, itchy. Taking Benadryl. How to get rid of it?

I developed a rash around my elbows and below on the back of my arms. Some are colorless some are red they itch and seem to respond to cortisone cream but I have had them for 5 days now. Heat seems to make them come out more. Also found some under arm around side of breast area? I am taking Benedryl once a day but I want to get rid of this
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi there,
your question needs more elaboration at this point as several conditions need to be ruled out before making a confirmed diagnosis.Also some nice and clean pictures of the involved areas would be of great help to recognise the condition.Many things can cause such type of rash with such a short history,
seborrhioec dermatitis
allergic contact dermatitis
papular urticaria
so i would suggest to see your GP or Dermatologist or contact a dermatologist here on the site for a live chat.
thanks very much and all the best.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor